# SDR ASMF200604019

- Difficulty date: April 29, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N875AM
- Make and model: Boeing 737*
- Aircraft serial: 33793
- Aircraft time: 4,330 hours, 2,497 cycles
- Engine: Ge CFM56*
- Engine time: 4,341 hours, 2,498 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594510
- Part serial: GRTA7030
- Condition: Failed
- Location: Lt Engine
- Part time: 4,321 hours, 2,489 cycles
- Component: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM,  LT ENGINE DID NOT START.  AT PLATFORM, ECC TEST WAS PERFORMED DETECTING CHANNEL A OUT OF SERVICE WITH 73-20011 INTERNAL ECC FAULT CODE.  STARTER CHIP DETECTOR WAS CHECKED DETECTING DEBRIS.  STARTER WAS REPLACED IAW MM 80-11-0, BUT DURING TEST ENGINE DID NOT START.  ENGINE WAS STARTED WITH THE ALTERNATE PROCEDURE AND SYSTEM WAS DEFERRED IAW MEL 73-1.  DURING OVERNIGHT CHECK FIM 73-21 TASK 801 AND 7-28 TASK 806 PROCEDURES WERE PERFORMED, TESTED CORRECT.
